Two-dimensional flow under gravity in a jet of viscous liquid

Clarke N.S. (1968) Two-dimensional flow under gravity in a jet of viscous liquid. Journal of Fluid Mechanics, 31 3: 481-500. doi:10.1017/S0022112068000297


Author Clarke N.S.
Title Two-dimensional flow under gravity in a jet of viscous liquid
Journal name Journal of Fluid Mechanics   Check publisher's open access policy
ISSN 1469-7645
Publication date 1968-02-26
Sub-type Article (original research)
DOI 10.1017/S0022112068000297
Volume 31
Issue 3
Start page 481
End page 500
Total pages 20
Subject 2210 Mechanical Engineering
2211 Mechanics of Materials
3104 Condensed Matter Physics
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 46 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 14 Jun 2016, 10:55:06 EST by System User